# SDR CALA2025070806320

- Difficulty date: July 4, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N47281
- Make and model: Boeing 737-8
- Aircraft serial: 62535
- Aircraft time: 9,612 hours, 3,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R EMERG EXIT EMERG EXIT SLIDE IS PROTRUDING FROM BOTTOM OF THE DOOR.  SECURED  DOOR SLIDE  2R PER REF AMM 25-66-01 PERFORMED REQUIRED RII INSP FOR THE RE-SECURING OF 2R DOOR SLIDE AS REQUIRED. REF AMM 25-66-01.
